JournalsprimsVol. 37, No. 3pp. 349–395

On Unstable Principal Bundles over Elliptic Curves

  • Peter Slodowy

    Universität Hamburg, Germany
  • Stefan Helmke

    Kyoto University, Japan
On Unstable Principal Bundles over Elliptic Curves
 cover
Download PDF

Abstract

Note: The full text of this article is not available online

Cite this article

Peter Slodowy, Stefan Helmke, On Unstable Principal Bundles over Elliptic Curves . Publ. Res. Inst. Math. Sci. 37 (2001), no. 3, pp. 349–395

DOI 10.2977/PRIMS/1145477228